Need your guidance.. Late August all of a sudden my upper body got filled with hive like marks, they were very itchy, went to urgent care, gave allegra and prednisone (10mg, 4 a day for 2 days, then 3, 2,1 ).
For a few days I was good and after around 7 days stopped taking allegra/prednisone.
Since then almost every other dat I have been having hives which look more like heat rash but happens when I am in a cold atmosphere also. They come, they have a burning sensation with an incredible itch and subside on it's own in an hour. Still havent been able to figure out whats wrong, a myriad of bloodtests are being done but nothing substantial have come out yet. 10 days back, I had a severe flare up. I took allegra and 2 10 mg prednisone in an interval of 2 hours, since then I have been back on allegra and newly prescribed permethrin cream, the rashes were coming but for the last couple of days, they are not coming (touch wood). But since that day 10 days back when I had that flare up, I have become very week, feeling sleepy all the time, and I cant describe the exact feeling- somewhere between lightheaded and dizzy, basically a disturbance on the outer perimeter of my head.
Do any of you think it can be because of prednisone? If yes, how long do you think it will stay and is there anyway to speed up recovery from this, my doctor suspects this might be from anxiety but it's not, as I was not even worried about the disease and it started happening the very next day after the major flare up.
Sorry for the long post and thanks to everyone for taking time out to read and trying to help.